Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Temple Hair Shedding
SweetTQueenofVA posted:

I am a 36yo african american female. I wear my hair unprocessed w/o chemicals. However, in the past few months I did dye my hair. I have noticed recently that my temple hair is thinning. It is not gone but thinning. I have tried Jamaican Black Castor Oil on my temples which seemed to make it worse. Do you have any recommendation on stopping this. I even do very little styling wise to my temples in case that may be the culprit. I just want it to thicken back up! Yikes!!!!
Mohiba K Tareen, MD responded:
There is a condition reported in African American females called frontal fibrosing dermopathy (where hair is lost in a band-like distribution in the front of the scalp) in addition, temple shedding can be seen in another medical disorder called telogen effluvium.

Please insure you are taking a multivitamin with biotin and if the condition persists, schedule an appointment with your dermatologist.
Dr. Mohiba Tareen
Tareen Dermatology, Roseville, Minn
Castle Connoly's America's Top Cosmetic Dermatologists
Adjunct Assistant Professor Univ of MN Dept of Dermatology

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Reduce Deep Acne ScarsExpert
A minimally invasive and exceptionally effective treatment to reduce acne scars is microdermabrasion. This is a manual exfoliation that ... More
Was this Helpful?
23 of 39 found this helpful

Expert Blog

Secrets of a Beverly Hills Cosmetic Surgeon - Robert Kotler, MD ,FACS

Dr. Robert Kotler gets beneath the surface to discuss selecting a cosmetic surgeon, computer imaging, celebrity makeovers and more...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.